# SDR KCSA201803141028

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ESCAPE ROPE IS FRAYING.
